# SDR MASA2024071500093

- Difficulty date: July 27, 2024
- Submitted: July 28, 2024
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 29,435 hours, 25,338 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH AFT EMER CAUTION MSG. PLACED ON MEL
